Posted by: Samantha | 2008-11-14

Please help me

I had to terminate my pregnancy last week due to complications. I had a D& C done , but I am a bit concerned. I' m having light bleed especially when I defecate. Is it something to be worried about?

Also my husband and I decided to wait a while before we try again so I decided to go onto the pill. Can someone please advise me what would be the best one to use as I' ve never used it before. We mainly used condoms but I just want to secure that i won' t go through what has happened again.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you mean you have vaginal bleeding. This would be normal a week after a D&C. Femodene is a good Pill to start with.

Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Samantha | 2008-11-14

Thank you so much for your reply and your advise.

I have a check up on Monday.

Keep well and God Bless


Reply to Samantha
Posted by: Been There | 2008-11-14

Dear Sam

Sorry to hear about your circumstances. I think that your doc or gynae would be able to advise but I am on Yasmin and it works just great for me. Its a newish kinda pill that is supposed to be the best.

The bleeding is normal as its quite recent, I guess your whole placenta lining will come out and the pressure from going to the toilet is forcing some of that clotted blood out??

You should be in touch with your gynae and ask these questions, especially if it was a planned pregancy, you may need some sort of counselling.

Reply to Been There

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.